# SDR AALA201710119041

- Difficulty date: September 17, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 58,749 hours, 25,374 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347217320500
- Condition: Corroded
- Location: Frame 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT Z BEAM BETWEEN FRAMES 66 AND 68, Y-1162.5, Z-500.  REMOVED AND REPLACED THE BEAM IAW SRM 51-42-11, SRM 53-41-14, AND DRAWING 53472780000.
